Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Stomach ache and hot flashes. Had vomiting, diarrhea and chills

Wednesday night began experiencing virus like symptoms chills and hot flashes stomach ache. Thursday morn little diarrhea , slept on and off all day, began experiencing stomach pains again with acid like symptoms. Around 1:30 am Friday vomited mostly liquid burned like acid. During the day Friday felt a little better but the stomach ache and hot flashes returned at night. Felt better Saturday but the same symptoms started at night.
Asked On : Wed, 14 Nov 2012
Answers:  1 Views:  24817
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
welcome to HCM!
Have gone through your question and fine that you appear to be suffering from intestinal infection and severe gastritis. due to infection, you have fever and hot flashes and diarrhoea.

You have not mentioned about treatment and investigations. I would advice you to see a doctor - as now it is five days and you have symptoms.

Had I been treating you, I would advice you antibiotics like cephalosporins and metronidazole combination along with some antacids like pantoperazole and domperidone combination. With this I would ask you to get blood test done. An Ultra sound abdomen will rule out any major cause of worry.

Another important thing is that you must continue to eat and drink water to maintain hydration.

Hope the answer helps you in getting better.
Feel free to ask if you have more queries.

Answered: Wed, 23 Oct 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor